Volume 20,Issue 2,2000 Table of Contents

   
Other Issues:  
  

目录

Ishikawa Iterative Process with Errors for Lipschitzian and φ-Hemicontractive Mappings in Banach Spaces
  ZHOU Hai-yun
  2000,20(2):159-165 [Abstract(1313)]  [View PDF]
  
Subsets with Finite Measure of Multifractal Hausdorff Measures
  HUANG Li-hu and YU Jing-hu
  2000,20(2):166-170 [Abstract(1046)]  [View PDF]
  
Minimal Elements in the Poset of Graphic Sequences
  LI Jiong-sheng and HU Yue-jin
  2000,20(2):171-176 [Abstract(1142)]  [View PDF]
  
On Some Criteria for Close-To-Convexity of Meromorphic Functions
  B.A. Uralegaddi and A.R.Desai
  2000,20(2):177-180 [Abstract(963)]  [View PDF]
  
An Inequality for the Determinant of the GCD Matrix and the GCUD Matrix
  PENTTI Haukkanen and JUHA SIllanpaa
  2000,20(2):181-186 [Abstract(1233)]  [View PDF]
  
Maximum Genus and Girth of a Graph
  HUANG Yuan-qiu and LIU Yan-pei
  2000,20(2):187-193 [Abstract(1028)]  [View PDF]
  
Several Properties of Idempoent and Nilpotent Matrices
  JIA Li-xin
  2000,20(2):194-196 [Abstract(893)]  [View PDF]
  
Structure of Quasi-Invariant Vector Spaces
  FENG Hong
  2000,20(2):197-200 [Abstract(946)]  [View PDF]
  
On Conformal Minimal Immersions of Two-Spheres into CPN
  JIAO Xiao-xiang
  2000,20(2):201-205 [Abstract(918)]  [View PDF]
  
Further Results on the Computation of Higher-Dimensional Varieties
  ZHANG Jiang-feng and YOU Zhao-yong
  2000,20(2):206-210 [Abstract(1316)]  [View PDF]
  
A New Demonstration of a Theorem for Sublinear Approximations
  LIN Gui-hua and FENG En-min
  2000,20(2):211-212 [Abstract(806)]  [View PDF]
  
Global Attractor of a Spatially Discretized Reaction Diffusion System with Hamiltonian Structure
  HUANG Jian-hua and LU Gang
  2000,20(2):213-214 [Abstract(789)]  [View PDF]
  
Subclasses of Meromorphically p-Valent Convex Functions
  YANG Ding-gong
  2000,20(2):215-219 [Abstract(1078)]  [View PDF]
  
A Character of the Domain with Being Joined by Finite Arbitrarily Small Homeomorphisms
  CHEN Er-ming
  2000,20(2):220-222 [Abstract(940)]  [View PDF]
  
On msss-Mapping
  LI Ke-dian,FENG Xiu-feng and LIU Zheng-shuai
  2000,20(2):223-226 [Abstract(1036)]  [View PDF]
  
Two Results about a Reaction-Diffusion Equation
  KANG Dong-sheng
  2000,20(2):227-232 [Abstract(891)]  [View PDF]
  
The Elliptical Cosine Solution of a Type of Nonlinear Wave Equation
  ZHANG Shu-wen and WANG Hui
  2000,20(2):233-236 [Abstract(881)]  [View PDF]
  
The Positive Entire Solutions of a Class of Nonlinear Multiple Harmonic Equations △mu=f(|x|,u,|▽u|)
  XU Xing-ye
  2000,20(2):237-242 [Abstract(1030)]  [View PDF]
  
Perturbation Problems for Pseudoparabolic Equations with Singular Inhomogeneous Terms
  LI Feng-quan and XU Chuan-fang
  2000,20(2):243-247 [Abstract(978)]  [View PDF]
  
On a Periodic Boundary Value Problem of a Nonlinear Differential Equation
  LI Lin and YU Yuan-hong
  2000,20(2):248-250 [Abstract(1202)]  [View PDF]
  
Oscillation of First Order Nonlinear Neutral Differential Equations with "Integrally Small” Coefficients
  DAI Bin-xiang and QIAN Xiang-zheng
  2000,20(2):251-255 [Abstract(1190)]  [View PDF]
  
Pseudo-Spectral Approximations for a Nonlinear Cahn-Hilliard Equation
  LU Bai-nian and ZHANG Rui-feng
  2000,20(2):256-260 [Abstract(1077)]  [View PDF]
  
On the Convexity of (X⊕Y)1
  FANG Xi-nian
  2000,20(2):261-265 [Abstract(875)]  [View PDF]
  
A Counting Theorem on Semi-Algebraic Set and Its Applications
  ZHANG Chuan-lin and YU Kai
  2000,20(2):266-270 [Abstract(877)]  [View PDF]
  
Correspondence between Ideals of A#G* and Indeals of Ae for Graded Ring A
  CAI Chuan-ren and Fang Hong-jin
  2000,20(2):271-276 [Abstract(999)]  [View PDF]
  
Combin-Congruence Law with Power Modules of Prime
  WANG Rui
  2000,20(2):277-282 [Abstract(894)]  [View PDF]
  
Weak Direct Product Decompositions of Lattices Generated Finite-Wisely by co-Primes
  JIN Chen-hui
  2000,20(2):283-286 [Abstract(931)]  [View PDF]
  
A Generalization of Morse Lemma
  CEN Yan-bin
  2000,20(2):287-290 [Abstract(1113)]  [View PDF]
  
Kernel Ideal and Cokernel Filter In Distributive P-Algebra
  YANG Yun
  2000,20(2):291-294 [Abstract(823)]  [View PDF]
  
The Tensor Product of Complex Positive Definite Matrices
  LIU Gui-xiang
  2000,20(2):295-298 [Abstract(969)]  [View PDF]
  
On The Adjacent Strong Edge Coloring of 1-Tree
  MA De-shan,LIU Lin-zhong and ZHANG Zhong-fu
  2000,20(2):299-305 [Abstract(1349)]  [View PDF]
  
Symmetric Chain Decomposition of L(m,3)
  TAN Ming-shu
  2000,20(2):306-310 [Abstract(1066)]  [View PDF]
  
A note on the singular value decomposition of matrices
  李样明
  2000,20(2):311-312 [Abstract(822)]  [View PDF]
  
On the Correction of Inequalities of Bergstrom Type for Matrices
  YANG Zhong-peng
  2000,20(2):313-316 [Abstract(801)]  [View PDF]